Follow
Goran Peskir
Goran Peskir
Professor of Probability, Department of Mathematics, The University of Manchester
Verified email at maths.man.ac.uk - Homepage
Title
Cited by
Cited by
Year
Optimal stopping and free-boundary problems
G Peskir, A Shiryaev
Optimal Stopping and Free-Boundary Problems, 123-142, 2006
15242006
A change-of-variable formula with local time on curves
G Peskir
Journal of Theoretical Probability 18 (3), 499-535, 2005
2312005
On the American option problem
G Peskir
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2005
1842005
A change-of-variable formula with local time on surfaces
G Peskir
Séminaire de probabilités XL, 70-96, 2007
1202007
Solving the Poisson disorder problem
G Peskir, AN Shiryaev
Advances in finance and stochastics, 295-312, 2002
1162002
Stopping Brownian motion without anticipation as close as possible to its ultimate maximum
SE Graversen, G Peskir, AN Shiryaev
Theory of Probability & Its Applications 45 (1), 41-50, 2001
1082001
Optimal stopping of the maximum process: The maximality principle
G Peskir
Annals of Probability, 1614-1640, 1998
1081998
Sequential testing problems for Poisson processes
G Peskir, AN Shiryaev
Annals of Statistics, 837-859, 2000
1012000
Selling a stock at the ultimate maximum
J Du Toit, G Peskir
The Annals of Applied Probability 19 (3), 983-1014, 2009
972009
On integral equations arising in the first-passage problem for Brownian motion
G Peskir
The Journal of Integral Equations and Applications, 397-423, 2002
922002
Optimal mean-variance portfolio selection
JL Pedersen, G Peskir
Mathematics and Financial Economics 11 (2), 137-160, 2017
91*2017
Optimal stopping games for Markov processes
E Ekström, G Peskir
SIAM Journal on Control and Optimization 47 (2), 684-702, 2008
822008
The law of the supremum of a stable Lévy process with no negative jumps
V Bernyk, RC Dalang, G Peskir
The Annals of Probability 36 (5), 1777-1789, 2008
802008
Stochastic differential equations for sticky Brownian motion
HJ Engelbert, G Peskir
Stochastics An International Journal of Probability and Stochastic Processes …, 2014
772014
The Russian option: finite horizon
G Peskir
Finance and Stochastics 9 (2), 251-267, 2005
712005
The trap of complacency in predicting the maximum
J Du Toit, G Peskir
The Annals of Probability 35 (1), 340-365, 2007
702007
The Wiener disorder problem with finite horizon
PV Gapeev, G Peskir
Stochastic processes and their applications 116 (12), 1770-1791, 2006
662006
Maximal inequalities for the Ornstein-Uhlenbeck process
S Graversen, G Peskir
Proceedings of the American Mathematical Society 128 (10), 3035-3041, 2000
662000
Optimal stopping games and Nash equilibrium
G Peskir
Theory of Probability & Its Applications 53 (3), 558-571, 2009
592009
On the diffusion coefficient: The Einstein relation and beyond
G Peskir
Taylor & Francis Group 19 (3), 383-405, 2003
522003
The system can't perform the operation now. Try again later.
Articles 1–20